| Model Number |
M1000 |
| Medical Device Problem Code |
Pacing Inadequately (1442)
| Health Effect - Clinical Code |
Unspecified Heart Problem (4454)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a 4-month follow-up visit on (b)(6) 2026, the wise crt system demonstrated intermittent and posture-dependent loss of tracking resulting in reduced biventricular (biv) pacing.Historical device data showed biv tracking percentage had declined from 87% in (b)(6) 2026 to 47% in (b)(6) 2026 and 37% at the current follow-up visit.During in-clinic testing, no tracking or biv capture was observed in supine or sitting positions during normal respiration.Tracking and capture could only be achieved when the patient fully exhaled.Troubleshooting and optimization were performed, including threshold testing and programming adjustments.Final programming was changed to rv synchronous mode at tl 5.0 @ pw 0.3 ms to maintain therapy delivery while conserving battery longevity.No adverse patient sequelae were reported.
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.